Estimates for the $L\sb 2$-projection onto continuous finite element spaces in a weighted $L\sb p$-norm
Artikel i vetenskaplig tidskrift, 2006

We consider the orthogonal L2-projection P onto continuous finite element spaces. We prove estimates for P in a weighted Lp-norm and use these to prove corresponding approximation properties.

Författare

Mats Boman

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

BIT (Copenhagen)

0006-3835 (ISSN)

Vol. 46 249-260

Ämneskategorier

Beräkningsmatematik

DOI

10.1007/s10543-006-0062-3